# SDR 20010312CW002

- Difficulty date: February 13, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Make and model: Gulstm GV
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 217K221
- Part serial: 71690162
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSEWHEEL TIRE HAS SEPARATION OF TREAD FROM CARCUS.  BONDING BETWEEN TREAD AND CARCUS DEBONDED.
